# SDR VNAA2019042111103

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 10,602 hours, 9,760 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913164
- Part serial: A3409
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS FAIL CAUTION ON ARRIVAL, BEFORE SETTING FLAPS.  CREW FOLLOWED QRH, DECLARED AN EMERGENCY INTO CLT.  CABIN WAS BRACED, AND TRUCKS ROLLED.  FLIGHT LANDED WITHOUT INCIDENT AND WAS ABLE TO TAXI UNDER ITS OWN POWER TO GATE. R&R RH OB FLAP IB SKEW DETECTOR, OPS CHECK GOOD.
